Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Memphis, TN

April 3, 2007Tipton County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 3, 2007, 8:00 PM CDT for Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 8:00 PM CDT (01:00 UTC)
Expired
Apr 3, 2007, 8:45 PM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Mississippi County, AR, Tipton County, TN

The radar

The Memphis radar (KNQA), 29 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:40 PM CDTHAIL 0.75Covington, TN
Apr 3, 8:41 PM CDTHAIL 15 W Munford, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2532 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 040100
SVRMEG
ARC093-TNC167-040145-
/O.NEW.KMEG.SV.W.0029.070404T0100Z-070404T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
800 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 845 PM CDT

* AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DYESS...OR ABOUT NEAR KEISER...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARIE...WILSON...OSCEOLA...MUNFORD...BRIGHTON...DIXONVILLE AND
  COVINGTON.

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3569 8997 3565 8990 3566 8987 3565 8985
      3560 8997 3554 8992 3564 8978 3564 8962
      3557 8950 3539 8949 3545 9028 3572 9024

$$
1 follow-up statement
000 
WWUS54 KMEG 040121
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT TUE APR 3 2007

ARC093-TNC167-040145-
/O.CON.KMEG.SV.W.0029.000000T0000Z-070404T0145Z/
MISSISSIPPI AR-TIPTON TN-
821 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR TIPTON AND MISSISSIPPI COUNTIES...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BASSETT...OR ABOUT NEAR WILSON...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GILT
EDGE...MUNFORD...BURLISON...ATOKA...GARLAND...MASON...DIXONVILLE...
COVINGTON AND BRIGHTON.

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3569 8997 3565 8990 3566 8987 3565 8985
      3560 8997 3554 8992 3564 8978 3564 8962
      3557 8950 3539 8949 3545 9028 3572 9024

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 1:53 PM CDT, 6 hours 7 minutes earlier.

Area forecast discussion, Apr 3, 1:53 PM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CDT TUE APR 3 2007

.DISCUSSION...
STILL LOOKING AT A RISK OF SEVERE WEATHER...LIKELY MOVING THROUGH
THE MIDSOUTH LATE AFTERNOON/EVENING AHEAD OF A STRONG COLD FRONT.

18Z LZK SOUNDING AND LATE MORNING AIRCRAFT SOUNDINGS AT MEMPHIS
INDICATE A WARM LAYER AT 900 MB TO 750 MB...EFFECTIVELY CAPPING
DEEP MOIST CONVECTION. THIS CAP IS GRADUALLY ERODING...AS SURFACE
TEMPS OVER NORTHERN AR REACH THE LOWER 80S WITH DEWPOINTS IN THE
MID 60S. GOES VISIBLE IMAGERY INDICATED LINEAR ORIENTED TOWERING
CU DEVELOPING OVER THIS AREA... AHEAD OF THE FRONT WHICH ROUGHLY
EXTENDED ALONG INTERSTATE 44 AT DISCUSSION TIME.

EXPECT A MULTI SEGMENT LINEAR MCS TO BECOME BETTER ORGANIZED OVER
THE OZARKS LATE THIS AFTERNOON WHICH SHOULD MOVE THROUGH THE
MIDSOUTH THIS EVENING. 18Z SPC MESOANALYSIS ESTIMATED CAPES WERE
APPROACHING 2000 J/KG OVER THE MIDSOUTH. WITH MARGINAL SHEAR...LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER
THREATS. GIVEN THE HIGH INSTABILITY...AN ISOLATED TORNADO OR TWO
CANNOT BE RULED OUT NEAR BOUNDARIES AND OTHER LOCALIZED SOURCES OF
HIGHER HELICITY. WHAT TORNADO THREAT THERE IS SHOULD DECREASE
BY LATE EVENING AS INSTABILITY MODERATES.

POST FRONTAL AIRMASS CHANGE WILL BE DRAMATIC... COURTESY OF
SIGNIFICANTLY COOLER AND DRIER CANADIAN AIR. VERY LOW DEWPOINTS
AND LIGHT WINDS WILL LIKELY RESULT IN SUBFREEZING MINIMUM TEMPS
THIS WEEKEND. SOME QUESTION PERSISTS CONCERNING THE AMOUNT OF MID
AND HIGH CLOUDS...BUT THE LOW DEWPOINTS REMAIN AND WINDS SHOULD BE
LIGHT BY LATE THURSDAY. 1000 TO 500 MB THICKNESSES OF 5220 M ARE
CERTAINLY UNUSUAL FOR EARLY/MID APRIL. WILL MENTION MORNING FROST
IN THE WEEKEND PERIODS AND MAINTAIN MENTION OF POSSIBLE FREEZING
TEMPS IN THE HAZARDOUS WEATHER OUTLOOK.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  50  63  40  60 /  70   0   0   0
MKL  47  61  30  56 /  70   0   0   0
JBR  47  62  35  57 /  40   0   0   0
TUP  56  66  37  59 /  80   0   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 3, 2:55 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT TUE APR 3 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041030-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
255 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT OVER MOST OF THE MIDSOUTH. THE MODERATE RISK AREA IS ROUGHLY
NORTH OF A CLARKSDALE TO CORINTH MISSISSIPPI LINE. A SLIGHT RISK OF
SEVERE WEATHER EXISTS SOUTH OF THIS LINE.

A STRONG COLD FRONT WILL MOVE THROUGH THE MIDSOUTH THIS EVENING AND
EARLY WEDNESDAY MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL
OCCUR ALONG AND AHEAD OF THE FRONT. SEVERE THUNDERSTORMS ARE
EXPECTED...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY IN THE MODERATE
RISK AREA. STORMS WILL LIKELY AFFECT NORTHEAST ARKANSAS AND THE
MISSOURI BOOTHEEL BETWEEN 3 PM AND 7 PM...AND WESTERN TENNESSEE
BETWEEN 4 PM AND 10 PM. THE STORMS WILL LIKELY IMPACT NORTHEAST
MISSISSIPPI BETWEEN 8 PM AND 1 AM WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COLDER AIR WILL MOVE IN BEHIND THE FRONT AND REMAIN OVER THE
MIDSOUTH THROUGH FRIDAY. TEMPERATURES THURSDAY AND FRIDAY MORNINGS
COULD BE NEAR THE FREEZING POINT. OVER THE WEEKEND...FREEZING LOW
TEMPERATURES ARE LIKELY ACROSS MUCH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON...
THROUGH THE EVENING.

PWB

In the hours before

Local storm report, Apr 3, 7:12 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             WARDELL                 36.35N 89.82W
04/03/2007  M0.75 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0620 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
04/03/2007                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN

0621 PM     TSTM WND GST     2 W KENNETT             36.24N 90.08W
04/03/2007  E60.00 MPH       DUNKLIN            MO   LAW ENFORCEMENT

0625 PM     HAIL             PARAGOULD               36.06N 90.51W
04/03/2007  M1.25 INCH       GREENE             AR   TRAINED SPOTTER

0630 PM     HEAVY RAIN       BIGGERS                 36.33N 90.81W
04/03/2007  E0.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

            STREET FLOODING ON RURAL ROADS IN COUNTY

0638 PM     HAIL             SENATH                  36.13N 90.16W
04/03/2007  E0.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0639 PM     HAIL             2 E PARAGOULD           36.06N 90.48W
04/03/2007  E0.88 INCH       GREENE             AR   TRAINED SPOTTER

0649 PM     FUNNEL CLOUD     1 S JONESBORO           35.81N 90.69W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            VIEW FROM HWY 63

0654 PM     TORNADO          1 E JONESBORO           35.82N 90.67W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            JUST ON THE EAST SIDE OF JONESBORO

0700 PM     HAIL             MONETTE                 35.89N 90.34W
04/03/2007  E0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

&&

SVR
Special weather statement, Apr 3, 7:12 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT TUE APR 3 2007

TNZ004-040045-
HENRY TN-
712 PM CDT TUE APR 3 2007

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...HENRY COUNTY.

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF ROUTON AT 712 PM
CDT...MOVING EAST AT 30 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN HENRY COUNTY...INCLUDING THE CITY OF PARIS...SHOULD MONITOR
THIS STORM CLOSELY.
Local storm report, Apr 3, 7:18 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
718 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             WARDELL                 36.35N 89.82W
04/03/2007  M0.75 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0620 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
04/03/2007                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN

0621 PM     TSTM WND GST     2 W KENNETT             36.24N 90.08W
04/03/2007  E60.00 MPH       DUNKLIN            MO   LAW ENFORCEMENT

0625 PM     HAIL             PARAGOULD               36.06N 90.51W
04/03/2007  M1.25 INCH       GREENE             AR   TRAINED SPOTTER

0630 PM     HEAVY RAIN       BIGGERS                 36.33N 90.81W
04/03/2007  E0.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

            STREET FLOODING ON RURAL ROADS IN COUNTY

0638 PM     HAIL             SENATH                  36.13N 90.16W
04/03/2007  E0.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0639 PM     HAIL             2 E PARAGOULD           36.06N 90.48W
04/03/2007  E0.88 INCH       GREENE             AR   TRAINED SPOTTER

0649 PM     FUNNEL CLOUD     1 S JONESBORO           35.81N 90.69W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            VIEW FROM HWY 63

0654 PM     TORNADO          1 E JONESBORO           35.82N 90.67W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            BUILDINGS DAMAGED

0700 PM     HAIL             MONETTE                 35.89N 90.34W
04/03/2007  E0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0707 PM     TORNADO          1 W LAKE CITY           35.82N 90.47W
04/03/2007                   CRAIGHEAD          AR   LAW ENFORCEMENT

&&

SVR
Local storm report, Apr 3, 7:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             PARAGOULD               36.06N 90.51W
04/03/2007  M1.25 INCH       GREENE             AR   TRAINED SPOTTER

0630 PM     HEAVY RAIN       BIGGERS                 36.33N 90.81W
04/03/2007  E0.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

            STREET FLOODING ON RURAL ROADS IN COUNTY

0638 PM     HAIL             SENATH                  36.13N 90.16W
04/03/2007  E0.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0639 PM     HAIL             2 E PARAGOULD           36.06N 90.48W
04/03/2007  E0.88 INCH       GREENE             AR   TRAINED SPOTTER

0649 PM     FUNNEL CLOUD     1 S JONESBORO           35.81N 90.69W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            VIEW FROM HWY 63

0654 PM     TORNADO          1 E JONESBORO           35.82N 90.67W
04/03/2007                   CRAIGHEAD          AR   TRAINED SPOTTER

            BUILDINGS DAMAGED

0700 PM     HAIL             MONETTE                 35.89N 90.34W
04/03/2007  E0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0707 PM     TORNADO          1 W LAKE CITY           35.82N 90.47W
04/03/2007                   CRAIGHEAD          AR   LAW ENFORCEMENT

0710 PM     HAIL             LEACHVILLE              35.92N 90.26W
04/03/2007  E1.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0722 PM     HAIL             2 S BAY                 35.71N 90.56W
04/03/2007  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

&&

SVR
Special weather statement, Apr 3, 7:24 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
724 PM CDT TUE APR 3 2007

TNZ021-040100-
CARROLL TN-
724 PM CDT TUE APR 3 2007

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CARROLL COUNTY.

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER MIDDLE FORK AT 724 PM CDT...
MOVING EAST AT 35 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CARROLL COUNTY...INCLUDING THE CITY OF HUNTINGDON...SHOULD
MONITOR THIS STORM CLOSELY.
Local storm report, Apr 3, 8:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
800 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TORNADO          1 W LAKE CITY           35.82N 90.47W
04/03/2007                   CRAIGHEAD          AR   LAW ENFORCEMENT

0710 PM     HAIL             LEACHVILLE              35.92N 90.26W
04/03/2007  E1.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0722 PM     HAIL             2 S BAY                 35.71N 90.56W
04/03/2007  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0735 PM     TSTM WND DMG     3 SE TRENTON            35.94N 88.90W
04/03/2007                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:10 PM CDTSevere Thunderstorm WarningMEGWeakley50 min
Apr 3, 7:37 PM CDTSevere Thunderstorm WarningMEGLauderdale38 min
Apr 3, 8:05 PM CDTSevere Thunderstorm WarningMEGHenderson25 min
Apr 3, 8:17 PM CDTSevere Thunderstorm WarningMEGHardeman43 min
Apr 3, 8:20 PM CDTSevere Thunderstorm WarningMEGDecatur25 min
Apr 3, 8:33 PM CDTTornado WarningMEGDecatur, Henderson30 min
Apr 3, 8:45 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton45 min
Apr 3, 9:08 PM CDTSevere Thunderstorm WarningMEGMcNairy52 min
Apr 3, 9:16 PM CDTTornado WarningMEGMcNairy34 min
Apr 3, 9:27 PM CDTSevere Thunderstorm WarningMEGShelby48 min
Apr 3, 9:53 PM CDTSevere Thunderstorm WarningMEGFayette37 min
Apr 4, 3:48 AM CDTFreeze WatchMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 13 more24 hr
Apr 4, 3:48 AM CDTFreeze WarningMEGCarroll, Chester, Crockett, Decatur, Dyer, Gibson and 11 more28 hr
Apr 3, 7:09 PM CDTSevere Thunderstorm WarningMEGMississippi36 min
Apr 3, 7:14 PM CDTTornado WarningMEGCraighead, Mississippi46 min
Apr 3, 7:18 PM CDTSevere Thunderstorm WarningMEGPoinsett42 min
Apr 3, 8:02 PM CDTSevere Thunderstorm WarningMEGPoinsett28 min
Apr 3, 8:14 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross46 min
Apr 3, 9:01 PM CDTSevere Thunderstorm WarningMEGCrittenden44 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.